# SDR RAIA00508031

- Difficulty date: August 22, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 11,417 hours, 10,847 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE SECURED THE CONNECTOR. OPS CHECKED GOOD.
